Suggest treatment for itchy rashes on abdominal and chest area in a person with psoriasis
Could be seborrheoic capitis
Welcome to healthcare magic.
I have gone through your history,
From your history, I understand that you had long standing psoriasis with few remissions now and then.
The current lesions, however, did not show a picture of psoriasis on biopsy.
I would consider the possibility of seborrhoeic dermatitis. This is an inflammatory condition which could affect the trunk and the scalp. It is caused by an overgrowth of yeast called as Malessezia.
You could use a shampoo containing 2 % ketoconazole. Apply and leave for 5 minutes before rinsing it off.
Use every alternate day.
Use a mild, soap free cleanser for the body.
Apply a cream with 1 % hydrocortisone twice a day on the rashes on the chest and abdomen till they itching subsides.
Hope this helps you.
If you have any more queries, I will be glad to answer.
Dr. Johny Chacko
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Psoriasis treatment in vellore
- Napkin psoriasis treatment
- Treatment for psoriasis
- Unani treatment for psoriasis
- Suggest treatment for psoriasis
- Over the counter psoriasis treatment
- Melanocyl tablets for psoriasis treatment
- Treatment for severe plaque psoriasis
- Psoriasis feet treatment
- Psoriasis treatment savlon cream
- Dry and scaly skin around elbows and knees, use lotion regularly. Could...
- Having some strange spots on face with stinging and tingling sensation....
- Loosing hairs for last some time and used Mintop hair oil. Black marks...
- How to get rid of pimple scars?
- Having skin allergy, getting red rashes. Told to have Uritcaria. On...
- Had wrinkles, neck type pouch. Used radio waves to tighten, having more...
- Have had botox on forehead. Discovered a lump on forehead and vision...
- Diabetic, taking insulin along with Janumet and Glucophage. Having...
- Suffering from skin eruptions. Having burning and itching sensation. Cause?
- Getting eruptions these days. What could be the case?